anyone else taking this ? side effects? Weight gain? I'm not having many side effects but the weight gain is evident. How am I supposed to lose weight when they put you on the one drug that's supposed to help you but makes you gain?
I stopped taking it as it made me real sick but my Doctor was real mad at me and tried to make me take it so I went and found another Doctor !
when I was 8 they tubes from my kidneys to bladder and my bladder to out were to small causes a serious backup of urine into my kidneys. that was surgically corrected but almost killed my kidneys. 17 years ago I was told that my kidneys bleed at a +3 for no apparent reason, but function normally. in 2004 I found out I had angiomloipomas in both kidneys In 2004 they were 1-4mm in 2005 they had grown to 4-5cm. in 2007 they remain the same. my question is: should I even be on the metformin… read more
So sorry. May you choose wisely.
Was on glauofage but changed to metorfim have been really sick face skin peeling and diarrhoea stoped taking them and now feeling much better found a chemist wher I can get glauofage